Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having pintching pain below my right feet. Feel tension/stess and discomfort around my left chest. Remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
I am having one pintching pain below my right feet while walking and also sometime also without any walk. While I press side of feed I can feel the pain. this is hapening for last couple of months. Please let me know the possible reason for this.

also I feel tension/stess like discomfort around my left chest. sometime below my shulder , upper chest or left mid chest. My ECG is fine but with synus thricardia otherwise BP and TMT reports are fine. Please advise is this for any musculer pain which is around that area.
Posted Wed, 25 Sep 2013 in Bones, Muscles and Joints
Answered by Dr. Yogesh D 4 hours later
Brief Answer:
Nothing to worry

Detailed Answer:

Thank you for posting your query.

From your question I understand that you have pain in your right sole mostly while walking and when you press the side of your foot. And you also have chest discomfort.

The pain in your right foot is not a reason for any major worry, in my practice I would suggest an X-ray of the right foot to see if there is extra bone growth and then I would see if the pain is because of any particular posture or footwear.

There is one condition called Plantar fasciitis, in which you would generally get pain in the sole of the foot and you would also have pain when you press the sides.

This diagnosis is one of exclusion, meaning, all other things need to be ruled out before we make this diagnosis.

You can try keeping your feet in a tub of warm water every evening when you come back from office, and wear soft footwear as much as possible. If it does not subside then you can visit an orthopedic surgeon for your problem.

As for your chest pain, I feel it is nothing serious as your ECG TMT were all fine, I would suggest you just forget about that issue all together, and don't get too stressed over your work and such things. Exercise daily for a minimum of 45 minutes, eat healthy foods, don't eat oily foods, don't eat spicy foods.

I sincerely hope this answer helps you, if you happen to have any further questions, please do feel free to post them, I would be more than happy to clarify your doubts.

Wishing you good health and speedy recovery.

Warm regards,
Dr. Yogesh. D
Above answer was peer-reviewed by
Follow-up: Having pintching pain below my right feet. Feel tension/stess and discomfort around my left chest. Remedy? 1 hour later
thanks for reply.

should i not wear flat sole shoes because earlier i used to wear bit thick sole shoes. I am not sure whether this is the reason. pain is at the arch of sole and side if i press.

should i take any medicine for lowering my trygleceroid level which is above 500 now. previously i used Omacor for lowering trygleceroid but again it has increased.
Answered by Dr. Yogesh D 17 hours later
Brief Answer:
Flat Sole shoes are fine but should be soft inside

Detailed Answer:

Thank you for the followup,

Try to wear shoe which are more comfortable, thick soled shoes generally lead to pain in the feet, so it is better to avoid them. Use softer footwear and see if it helps, otherwise you would have to visit an orthopedic doctor to get your foot looked at so that the exact reason for the pain is found out.

As for your triglycerides, I would suggest you speak to your family doctor about the exact dose of the medicine to be taken, but yes in similar conditions I would advise my patients to start on fat lowering medicines as higher triglycerides will eventually lead to high BP and heart problems. So please discuss with your treating doctor regarding the appropriate dosage of the medicine and you should continue to take the medicine as you would be prone to develop high triglycerides once you stop the medicine.

Most important thing to remember is to exercise daily for at least 45 minutes, only if you keep exercising regularly you can think about stopping the medicines to reduce your fat levels in the blood otherwise you will need to take them regularly.

Hope this answers all your concerns. Your welcome to ask any more questions you might have regarding your health.

Wishing you good health and good day ahead.

Dr. Yogesh. D
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor